Alert archive / Iowa / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 121, NWS Quad Cities, IA

September 1, 2018Jefferson County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Sep 1, 2018, 9:22 PM CDT for Jefferson County, Iowa. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2018, 9:22 PM CDT (02:22 UTC)
Expired
Sep 1, 2018, 10:00 PM CDT
In force
38 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Jefferson County, IA

The radar

The Quad Cities radar (KDVN), 128 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 8:20 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2018-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2018-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1803 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

026 
WUUS53 KDVN 020222
SVRDVN
IAC101-020300-
/O.NEW.KDVN.SV.W.0121.180902T0222Z-180902T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
922 PM CDT SAT SEP 1 2018

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Jefferson County in southeastern Iowa...

* Until 1000 PM CDT.

* At 922 PM CDT, a severe thunderstorm was located near Fairfield,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Fairfield, Lockridge, Maharishi Vedic City, Jefferson County Park,
  Fairfield Municipal Airport, Mac Coon Access, Salina, Perlee,
  Glasgow, Beckwith and Jefferson County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4110 9202 4109 9172 4090 9172 4096 9204
TIME...MOT...LOC 0222Z 300DEG 19KT 4103 9192 

HAIL...<.75IN
WIND...60MPH
 
$$

Uttech
4 follow-up statements
728 
WWUS53 KDVN 020231
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
931 PM CDT SAT SEP 1 2018

IAC101-020300-
/O.CON.KDVN.SV.W.0121.000000T0000Z-180902T0300Z/
Jefferson IA-
931 PM CDT SAT SEP 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON COUNTY...

At 931 PM CDT, a severe thunderstorm was located near Fairfield,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fairfield, Lockridge, Mac Coon Access, Salina, Perlee, Glasgow and
Beckwith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4109 9172 4090 9172 4095 9199 4110 9195
TIME...MOT...LOC 0231Z 300DEG 19KT 4101 9186 

HAIL...<.75IN
WIND...60MPH
 
$$

Uttech
716 
WWUS53 KDVN 020239
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
939 PM CDT SAT SEP 1 2018

IAC101-020300-
/O.CON.KDVN.SV.W.0121.000000T0000Z-180902T0300Z/
Jefferson IA-
939 PM CDT SAT SEP 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN JEFFERSON COUNTY...

At 939 PM CDT, a severe thunderstorm was located over Lockridge, or
10 miles east of Fairfield, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lockridge, Glasgow, Mac Coon Access, Salina and Beckwith. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4109 9172 4090 9172 4096 9188 4110 9189
TIME...MOT...LOC 0239Z 287DEG 22KT 4101 9177 

HAIL...<.75IN
WIND...60MPH
 
$$

Uttech
119 
WWUS53 KDVN 020247
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
947 PM CDT SAT SEP 1 2018

IAC101-020300-
/O.CON.KDVN.SV.W.0121.000000T0000Z-180902T0300Z/
Jefferson IA-
947 PM CDT SAT SEP 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EAST CENTRAL JEFFERSON COUNTY...

At 947 PM CDT, a severe thunderstorm was located near Lockridge, or
10 miles northwest of Mount Pleasant, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mac Coon Access.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4100 9172 4101 9178 4109 9181 4109 9172
TIME...MOT...LOC 0247Z 276DEG 17KT 4105 9171 

HAIL...<.75IN
WIND...60MPH
 
$$

Uttech
659 
WWUS53 KDVN 020250
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
950 PM CDT SAT SEP 1 2018

IAC101-020300-
/O.EXP.KDVN.SV.W.0121.000000T0000Z-180902T0300Z/
Jefferson IA-
950 PM CDT SAT SEP 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON COUNTY
WILL EXPIRE AT 1000 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Iowa.

LAT...LON 4100 9172 4101 9178 4109 9181 4109 9172
TIME...MOT...LOC 0250Z 300DEG 19KT 4104 9170 

$$

Uttech

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:44 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Sep 1, 6:44 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
644 PM CDT Sat Sep 1 2018

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 241 PM CDT Sat Sep 1 2018

MCS fueled by strong LLJ gradually weakened during the morning
hours, giving way to a mix of clouds and sunshine across much of the
region early this afternoon. Analyzed surfaces maps and observations
at 18Z showed a large area of high pressure over the southeast U.S,
which was keeping the Midwest under a warm, moist flow. At the
surface, a wavering frontal boundary stretched from western IA to
north central IL. Temperatures as of 2PM ranged from 77 in
Dubuque, to 86 in Fort Madison and Mount Pleasant.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 241 PM CDT Sat Sep 1 2018

Challenging short term with the main concerns set on precipitation
and severe storm chances.

This evening, expecting additional showers and storms to fire up
across the region along the frontal boundary and remnant
boundaries from the morning MCS. The front is expected to set
itself up between Highway 34 and the I-80 corridor based on
current mesoanalysis of moisture transport, and current NAMnest
agrees by firing activity along a line from Williamsburg, IA to
Freeport, IL. Believe the HRRR and NAM are too far north with
development and QPF along and north Highway 20. After this moves
through, expect a LLJ to fire additional precipitation back to the
west over central IA around midnight, which will move east
through the night. With PWATs approaching 2.00" on forecast
soundings and precip moving over the same areas that saw heavy
rainfall last night, expecting the primary threats from showers
and storms to be additional heavy rainfall and isolated flash
flooding. Currently have total QPFs of 1-2 inches along and north
of I-80 to the Highway 20 corridor, but higher amounts are
possible with heavier showers/storms.

In addition, a window for severe storms exists this evening,
especially since skies have opened up early this afternoon. With the
clouds clearing, ample moisture and steepening lapse rates will
allow CAPE values to climb to or above 3000 J/kg. Combined with
forecast 0-6 km wind shear of 30-40 kts, storms that develop this
evening will have the potential to produce large hail and strong
winds. SPC maintains a marginal risk of severe storms through 12z
Sunday.

Expect a similar scenario Sunday as the frontal boundary moves
little and interacts with an upper level disturbance moving across
the region. SPC has a marginal risk of severe storms along and
north of the I-80 corridor, with threats of isolated large hail
and strong winds.

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 241 PM CDT Sat Sep 1 2018

An active and wet pattern is expected to continue through the period
as abundant tropical moisture surges north into the area. While
overall pattern with H5 ridge axis may change in later forecasts,
the current set up is for heat, humidity and thunderstorms with
heavy rain.  This set up will likely exasperate any flooding
potential through the period.

Synoptic setup is for the subtropical high to be in place across the
eastern US.  To our west, a broad southwest flow will continue the
feed of moisture into the area as a weak frontal boundary will
remain across the area.  Weak waves with move through the flow from
the southwest as well as tropical waves from the the gulf of Mexico.
Each of these waves will bring chances for storms across the area.
With high PWATs, 90 percentile or better according to the NAEFS,
heavy rain looks likely.  In all likelihood, the daily occurrences of
storms will be driven by mesoscale features that will change on a
daily basis.  Overall confidence on placement of storms is low,
overall confidence on occurrence of storms is high.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 641 PM CDT Sat Sep 1 2018

VFR to mostly VFR conditions with episodes of MVFR conditions the next
24 hours, mainly due to showers and storms. The highest risk is at
DBQ and CID terminals. Winds will be southerly at 5 to 10 mph.
Skies will tend to mostly cloudy north and mostly partly cloudy in
the south.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Sunday morning for Benton-Buchanan-
     Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
     Keokuk-Linn-Louisa-Muscatine-Scott-Washington.

IL...Flash Flood Watch through Sunday morning for Carroll-Jo Daviess-
     Rock Island-Stephenson-Whiteside.

MO...NONE.

&&

SYNOPSIS...Speck
SHORT TERM...Speck
LONG TERM...Gibbs
AVIATION...16
Hazardous weather outlook, Sep 1, 3:37 PM CDT, 5 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
337 PM CDT Sat Sep 1 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-022045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
337 PM CDT Sat Sep 1 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Showers and thunderstorms are expected late this afternoon and
tonight across portions of the Outlook Area, especially along any
remnant outflow boundaries from this morning's storm activity.
Some of these storms may be strong to to possibly severe with
damaging winds the main threat, and large hail a secondary threat.
Of a more widespread concern will again be the potential for
heavy rainfall and associated flash flooding, especially across
areas that received heavy rainfall this morning. Some area
tributary rivers will also start to experience water level rises
from the run-off.

A Flash Flood Watch remains in effect for tonight for areas
generally along and north of a line from Sigourney Iowa, to the
Quad Cities, and to Sterling Illinois.

The Storm Prediction Center has placed a Marginal Risk for severe
weather over the entire area today and tonight.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Sunday through Friday, there is a chance of thunderstorms each
day. There is a Marginal Risk for severe weather Sunday generally
along and north of a line from Washington Iowa, to the Quad Cities,
and to Sterling Illinois. It is too soon to determine the risk of
severe weather after Sunday.

Heat and humidity will increase this weekend and into early next
week, sending heat index readings as high as the 90s during the
afternoon and early evening hours from Sunday through at least
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight. Any
reports of flooding or flash flooding would be appreciated.

Speck/Gibbs

In the hours before

Special weather statement, Sep 1, 7:32 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
732 PM CDT SAT SEP 1 2018

IAC107-020100-
Keokuk-
732 PM CDT SAT SEP 1 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KEOKUK COUNTY
UNTIL 800 PM CDT...

At 732 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near What Cheer to Hedrick. Movement was
east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Sigourney, Hedrick, What Cheer, Delta, South English, Martinsburg,
Hayesville, Ollie, Webster, Sig-Nor Field Airport, Lancaster, Keokuk
County Expo, Lake Belva Deer Park, Yenruogis County Park, Sigourney
Iowa Airport and Keokuk County Fairgrounds.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4140 9241 4145 9209 4122 9201 4116 9225
      4116 9241
TIME...MOT...LOC 0032Z 252DEG 27KT 4136 9241 4117 9234

Uttech
Special weather statement, Sep 1, 8:42 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
842 PM CDT SAT SEP 1 2018

ILC015-195-020215-
Whiteside-Carroll-
842 PM CDT SAT SEP 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WHITESIDE AND
SOUTHEASTERN CARROLL COUNTIES UNTIL 915 PM CDT...

At 841 PM CDT, a strong thunderstorm was located over Morrison,
moving northeast at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Morrison, Milledgeville, Fairhaven, Coleta, Union Grove, Ustick,
Round Grove, Hitt, Franklin Corners, Carroll County Fairgrounds,
Penrose, Malvern, White Pigeon, Morrison-Rockwood State Park,
Whiteside County Fairgrounds and Unionville.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4173 8994 4184 9007 4207 8979 4198 8968
      4193 8969 4193 8963 4187 8963
TIME...MOT...LOC 0141Z 227DEG 19KT 4182 8996

Speck
Local storm report, Sep 1, 8:43 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 PM CDT SAT SEP 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             2 SSE WHAT CHEER        41.37N 92.34W
09/01/2018  M0.25 INCH       KEOKUK             IA   EMERGENCY MNGR

&&

GROSS
Special weather statement, Sep 1, 8:56 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
856 PM CDT SAT SEP 1 2018

IAC087-101-107-183-020245-
Henry-Keokuk-Washington-Jefferson-
856 PM CDT SAT SEP 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HENRY...
SOUTHEASTERN KEOKUK...SOUTHWESTERN WASHINGTON AND NORTHEASTERN
JEFFERSON COUNTIES UNTIL 945 PM CDT...

At 856 PM CDT, a strong thunderstorm was located over Richland, or 11
miles north of Fairfield, moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4105 9204 4124 9207 4131 9163 4112 9156
TIME...MOT...LOC 0156Z 254DEG 19KT 4118 9195

Uttech
Local storm report, Sep 1, 9:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CDT SAT SEP 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             2 SSE KESWICK           41.43N 92.22W
09/01/2018  E0.50 INCH       KEOKUK             IA   TRAINED SPOTTER

&&

GROSS
Local storm report, Sep 1, 9:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT SAT SEP 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     PLEASANT PLAIN          41.15N 91.86W
09/01/2018  E50 MPH          JEFFERSON          IA   AMATEUR RADIO

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:32 PM CDTSpecial Weather StatementDVNKeokuk28 min
Sep 1, 7:39 PM CDTSevere Thunderstorm WarningDVNKeokuk36 min
Sep 1, 7:52 PM CDTTornado WarningDVNKeokuk23 min
Sep 1, 8:14 PM CDTSevere Thunderstorm WarningDVNJefferson, Keokuk46 min
Sep 1, 8:23 PM CDTSevere Thunderstorm WarningDVNKeokuk37 min
Sep 1, 8:56 PM CDTSpecial Weather StatementDVNWashington49 min
Sep 1, 9:05 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Washington40 min
Sep 1, 9:08 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Washington52 min
Sep 1, 9:52 PM CDTSpecial Weather StatementDVNIowa53 min
Sep 1, 9:56 PM CDTSpecial Weather StatementDVNLouisa49 min
Sep 1, 10:04 PM CDTSpecial Weather StatementDVNWashington26 min
Sep 1, 10:08 PM CDTFlash Flood WarningDVNKeokuk5 hr
Sep 1, 11:20 PM CDTFlash Flood WarningDVNIowa, Keokuk, Washington4 hr
Sep 1, 11:29 PM CDTSpecial Weather StatementDVNScott46 min
Sep 1, 11:50 PM CDTSpecial Weather StatementDVNDubuque25 min
Sep 2, 9:26 AM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more39 hr
Sep 2, 9:53 AM CDTRiver Flood WarningDVNCedar, Jones, Linn11 days
Sep 2, 10:22 AM CDTRiver Flood WarningDVNLouisa16 days
Sep 2, 10:22 AM CDTRiver Flood WarningDVNDes Moines, Louisa16 days
Sep 2, 10:22 AM CDTRiver Flood WarningDVNDes Moines17 days
Sep 2, 10:22 AM CDTRiver Flood WarningDVNDes Moines, Lee17 days
Sep 2, 2:39 PM CDTSpecial Weather StatementDVNBuchanan111 min
Sep 2, 3:01 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware44 min
Sep 2, 3:41 PM CDTTornado WarningDVNDelaware, Dubuque22 min
Sep 2, 4:31 PM CDTSpecial Weather StatementDVNDubuque74 min
Sep 2, 5:32 PM CDTSpecial Weather StatementDVNJones43 min
Sep 2, 6:18 PM CDTSpecial Weather StatementDVNJackson42 min
Sep 2, 6:25 PM CDTSpecial Weather StatementDVNCedar, Muscatine, Scott, Washington50 min
Sep 2, 6:48 PM CDTSpecial Weather StatementDVNJefferson, Van Buren42 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.